# SDR AALA20100829DFW05

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 2,971 hours, 1,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 15D ESCAPE PATH LIGHT MISSING LENS.  INSTALLED LENS AT ROW 15D ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
